# SDR DJFA2006280

- Difficulty date: July 2, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N843CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258543
- Aircraft time: 5,319 hours, 3,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 258FN1451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING B, C, AND D INSPECTIONS A CRACK WAS DISCOVERED IN THE CAPTAINS OUTBOARD SEAT TRACK.  THE PILOTS OUTBOARD SEAT TRACK WAS REPLACED IN ACCORDANCE WITH THE HAWKER 800XP STRUCTURAL REPAIR MANUAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
